Jump to content

MusicalMags -- Holding Down Job During Withdrawal


MusicalMags

Recommended Posts

I have been off of Zoloft for about 12 days now and am still having severe symptoms. The most troubling are increased heart rate, irritability, headaches, and the feeling that I have a giant maraca in my head that shakes every time I move.

 

If I could sleep through the next few days, I'm sure I would be fine. However, I work 40+ hours a week at a dry cleaning plant. I am surrounded by fumes, fluorescent lights, and a fast-paced, high-stress job.

 

Does anyone have ANY suggestions for how I can keep the symptoms in check?

 

Mags

 

-- I should add that I have a history of being VERY sensitive to interactions and withdrawal symptoms. I have also had issues with serotonin syndrome. Also, I am not in a place where I can stay off of the medication and am in the process of getting started with a medication manager at a local mental health hospital, but my appointment isn't until the end of the month.

Link to comment
  • Administrator

Hello, MM. I moved your first post here as your Intro topic as it describes your situation. Thank you for joining us.

 

How did you taper off Zoloft? How much were you taking?

 

Severe withdrawal symptoms that continue indicate you tapered too fast. Do you have any Zoloft left? If so, you should take a quarter of a tablet as soon as possible.

 

Once you stabilize, you can taper more slowly from there. See Tips for tapering off Zoloft (sertraline)

 

If you don't have any tablets left, if I were you I'd get a prescription for liquid Zoloft right away, and reinstate at a fractional dosage.

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment

I don't have any at all and since I am between insurances, I have no way of seeing a doctor or getting meds.

Link to comment
  • Administrator

Do what you can to go to a clinic http://www.freemedicalsearch.org/cit/tn-jackson and get a prescription for a low dose of generic Zoloft. You may even be able to get some tablets at the clinic.

 

Even if you have to pay out of pocket, it will be worth it to save wear and tear on your nervous system.

 

Phone Target, Walmart, CVS, etc. and see which sells generic Zoloft for the least amount of money.

 

Rite Aid http://www.riteaid.com/pharmacy/rx_savings.jsf charges less than $10/30 tablets for these generic Zoloft dosages:

 

SERTRALINE HCL 100 MG TAB SERTRALINE HCL 25 MG TAB SERTRALINE HCL 50 MG TAB

 

Do you have an old prescription that's still good? You can transfer it. Or, phone your doctor and ask him or her to phone in a prescription for you.

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy